# SDR ABXA9701330

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 99105014
- Condition: Cracked
- Location: Bs 294-313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RT CUSP WEB CRACKED AT LIGHTENING HOLE AT STA 294 TO 313.  REPAIRED CUSP WEB IAW DC9 SRM 53-01.
